Translator Disclaimer
May, 1974 A Note on the Strong Convergence of Distributions
Thomas P. Hettmansperger, Lawrence A. Klimko
Ann. Statist. 2(3): 597-598 (May, 1974). DOI: 10.1214/aos/1176342722

Abstract

If a sequence of distributions converges weakly to a distribution and if the associated densities are unimodal then the sequence of density functions converges to the density of the limiting distribution. This stronger form of convergence is useful in the investigation of limiting joint distributions.

Citation

Download Citation

Thomas P. Hettmansperger. Lawrence A. Klimko. "A Note on the Strong Convergence of Distributions." Ann. Statist. 2 (3) 597 - 598, May, 1974. https://doi.org/10.1214/aos/1176342722

Information

Published: May, 1974
First available in Project Euclid: 12 April 2007

zbMATH: 0283.62022
MathSciNet: MR353541
Digital Object Identifier: 10.1214/aos/1176342722

Subjects:
Primary: 62E20
Secondary: 60F15

Rights: Copyright © 1974 Institute of Mathematical Statistics

JOURNAL ARTICLE
2 PAGES


SHARE
Vol.2 • No. 3 • May, 1974
Back to Top